UM

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Global and Local Scaling Limits for the linear eigenvalues statitics of Jacobi beta-ensembles Journal
创刊日期: 2022, 收录类别: SCIE, 出版者: Springer Nature Switzerland AG 2022, ISSN: 978-3-031-13850-8
Authors:  CHEN YANG
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/09/12
Linear Eigenvalue Statistics Jacobi Β-ensembles  Moment-generating Function  Mean And Variance  Sine Kernel  Bessel Kernel  
Gaussian unitary ensembles with two jump discontinuities, PDEs, and the coupled Painlevé II and IV systems Journal article
Studies in Applied Mathematics, 2021,Volume: 146,Issue: 1,Page: 118-138
Authors:  Lyu,Shulin;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Gaussian Unitary Ensembles  Hankel Determinant  Orthogonal Polynomials  Painlevé Equations  
Gaussian Unitary Ensembles with two jump discontinuities, PDES, and the coupled Painleve II and IV systems Journal article
Studies in Applied Mathematics, 2020,Page: 1-21
Authors:  Lyu, S.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Painleve  Gaussian  Unitary Ensembles  
Linear statistics of random matrix ensembles at the spectrum edge associated with the Airy kernel Journal article
Nuclear Physics B, 2020,Volume: 950
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:7 TC[Scopus]:7 | Submit date:2021/03/09
Asymptotic gap probability distributions of the Gaussain unitary ensembles and Jacobi Unitary emsebles Journal article
Nuclear Physics B, 2018,Page: 639-670
Authors:  Lyu, S;  Chen, Y.;  Fan, E
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Random matrices  Unitary ensembles  Painleve equations  
Asymptotic gap probability distributions of the Gaussian unitary ensembles and Jacobi unitary ensembles Journal article
NUCLEAR PHYSICS B, 2018,Volume: 926,Page: 639-670
Authors:  Shulin Lyu;  Yang Chen;  Engui Fan
Favorite |  | TC[WOS]:13 TC[Scopus]:13 | Submit date:2018/10/30
Continuous and Discrete Painleve Arising from the Gap probability distribution of the Finite n Gaussian Unitary Ensembles. Journal article
Journal of Statistical Physics, 2014,Page: 363-375
Authors:  Chen, Y.;  Cao, M.;  Griffin, J.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Gap Probability  Gue  
Continuous and Discrete Painlevé Equations Arising from the Gap Probability Distribution of the Finite n Gaussian Unitary Ensembles Journal article
Journal of Statistical Physics, 2014,Volume: 157,Issue: 2,Page: 363-375
Authors:  Man Cao;  Yang Chen;  James Griffin
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2019/02/12
Gap Probability  Painlevé Equations  Random Matrices  
Fixed trace β-Hermite ensembles: Asymptotic eigenvalue density and the edge of the density Journal article
Journal of Mathematical Physics, 2010,Volume: 51,Issue: 3
Authors:  Zhou D.-S.;  Liu D.-Z.;  Qian T.
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2019/02/11